# SDR RRXA001065

- Difficulty date: October 11, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10F
- Aircraft serial: 46900
- Aircraft time: 86,529 hours, 31,711 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 2009005011
- Part serial: 000390
- Condition: Failed
- Location: Rt Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

AS ACFT SPEED INCREASES ACFT WANTS TO ROLL TO THE  RIGHT FLAPS/SLATS RETRACTED.  REMOVED AND REPLACED RIGHT INBOARD AILERON ACTUATOR IAW DC-10 MM 27-13-01 PAGES 401 - 407.  OPS AND LEAK CHECKS GOOD.
